International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 41-58
Translation planes of dimension two and characteristic two
1Department of Mathematics, University of Iowa, Iowa City 52242, Iowa, USA
2Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA
Received 4 January 1982
Copyright © 1983 N. L. Johnson and T. G. Ostrom. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article discusses translation planes of dimension two and characteristic
two. Let be a subgroup of the linear translation complement of such a plane . The nature of and its possible action on are investigated. This continues previous work of the authors. It is shown that no new groups occur.